Help, feel like I am going to pass out!!

Discussion in 'Fibromyalgia Main Forum' started by VickyB, Jan 8, 2003.

  1. VickyB

    VickyB New Member

    I had trigger point injections yesterday and my body is a massive muscle spasm everywhere. I have tried everything Tylenol, Motrin, Lidocaine creme. Does anyone have any suggestions? I can't getting any relief-laying down, sitting up, walking-NOTHING. Please give me suggestions anyone. Thanks, Vicky
  2. MelG

    MelG New Member

    Can you ask your doctor is you can try Soma? It works great for me for muscle spasms. It also has a calming/sleepy effect for me.

    Can you bear to get into a warm tub for a while? When I get really bad I have to get into a warm (almost hot, as I like it) and just sit in there for a while.

    MelG
  3. joannie1

    joannie1 New Member

    your in so much pain. I would contact your Doctor. I have never had those types of injections only cortisone and uggg were they horrible!! Is it normal to be in such pain after these is what I am wondering and if not call your Doctor okay.
    Take care and hope your feeling better soon.
    Joannie
  4. 2BPainfree

    2BPainfree New Member

    Poor Baby...
    I know just how you feel.

    I would like to delicately ask:
    "Why is your Doc giving you so many trigger point inj?"
    AND
    What is IN the medications he is injecting??

    Only my opinion, but I have never heard of people getting so many trigger injections. Usually Trigger points are
    injected with Marcaine (lidocaine)and a bit of a steroid (solu-medrol or cortisone) to reduce inflammation.....usually the rule of thumb is no more than 3 injections a year (don't get me wrong...this depends on what type of meds he is using and how much) BUT if he is using cortisone, it IS a steroid just like oral prednisone which should NOT be taken lightly. This type of med can accumulate...supresses your immune system among other things.

    If you have been on any oral prednisone this past year and are now getting all these trigger injections (if they do have cortisone in them) this could be a problem. Many reg Docs take steroids way to lightly...and don't bother to check a patients history to see if their rheum has also given oral pred. My neighbor went into Addisons crisis as a result of the inadvertant overuse of prednisone.

    NOW....I'm sure your Doc has not given you anything near what she had.....and it's entirely possible he is only giving you lidocain inj
    (which BTW is only a very short term solution) But I think if it were me I would still question the frequency...seems you get them often from your posts (be sure to ask exactly what medications are in the inj) You can call the office and get that info from his nurse without bothering your Doc.

    Lastly....whew...sorry that was so long!
    I personally think the BEST treatment for sore muscles is a nice hot bath... A muscle relaxer wouldn't hurt either!

    Just my personal opinion.
    Hope your muscles start feeling better soon!

    Susan B.
    (Strong Patient Advocate...if you couldn't tell already, LOL!!)